# SDR UALA2010112204287

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,062 hours, 11,291 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV 4R FLUORESCENT BULB SPARKING.  BULB REMOVED.  LOC- VANITY.  FLIGHT ATTENDANT REPORTED SLIGHT ELECTRICAL SCENT FROM LAV AT 4R AND LIGHT IN VANITY WAS FLICKERING.  REMOVED LENS COVER REPORTED SEEING SPARK AT LAMP END.  REPLACED FLUORESCENT LAMP SOCKET.  CONTACTS WERE BURNED.
